Science Reports of Niigata University. Series A, Mathematics

An Equilibrium Point For N-person Stochastic Quadratic Game

Nobuo TANABE and Kensuke TANAKA

Full-text: Open access

Article information

Source
Sci. Rep. Niigata Univ. Ser. A, Number 19 (1983), 19-31.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779125

Mathematical Reviews number (MathSciNet)
MR697365

Zentralblatt MATH identifier
0526.93049

Citation

TANAKA, Kensuke; TANABE, Nobuo. An Equilibrium Point For N-person Stochastic Quadratic Game. Sci. Rep. Niigata Univ. Ser. A (1983), no. 19, 19--31. https://projecteuclid.org/euclid.nihmj/1273779125


Export citation